# SDR DALA2023012400586

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 24,543 hours, 3,169 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL CONNECTORS AT ROWS 38A & 42A FOR EMERGENCY LIGHTS BROKEN. LIGHTS INOP.   REPLACED THE DAMAGED CONNECTORS. OPS TESTED GOOD.
